# SDR CNMA200300010

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 112,368 hours, 21,894 cycles
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr3
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FLAMED OUT AT TOP OF DECENT WITH THROTTLES AT IDLE. ACCOMPLISHED CHECKLIST IAW COM.
